sexologist-icon
Vomiting in 7th week and
Hi Doctor, M wife is in 7th week of pregnancy. She is having vomiting and not putting any thing down. She was prescribed to use Emeset 4mg for stopping Vomiting. But after taking tab she is not feeling comfortable, she is having pain in stomach and constipation. Not sure whether drug is safe in pregnancy because when i checked in internet i saw mixed views on this drug usage in pregnancy. Could you please suggest whether she can use this tab or there is any need to change the drug.
345 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Read my acticle on hyperemesis gravidarum on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+190
Chat with a sexologist
Online now
Hello there.  I can understand your concern.  Please ask the internet itself for what should be done further. Im sure a doctor knows what he is doing. So i'd say it is safe. Consult a gynaecologist in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.